# SDR SWIA971349

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Rt Eng Bleed Air
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIDDLE LEFT WING DEICE FAILS IN BOTH TIMER POSITIONS AND BOTH HEAVY AND LIGHT POSITIONS.  RETURNED TO SLC.  REMOVED AND REPLACED THE RIGHT BLEED AIR SHUT OFF VALVE IAW EMB 120 MM 36-10-00.  RAN THE AIRCRAFT DEICE SYSTEM IN ALL CONFIGURATIONS, CHECKS GOOD.  ALSO, RAN WITH SHOP AIR FOR 45 MINUTES.  SYSTEM OPS CHECKS GOOD.
